# SDR P5CA2018072600158

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 41817054
- Part serial: EEDPYR98
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG FUEL PRESSURE INDICATOR ALWAYS SHOWS 200. IAW AMM73-33-01-002-001 AND AMM 73-33-01-402-007 REV124 PRL ENG NR 2 FUEL PRESSURE TRANSMITTER IAW AMM 71-00-00795-228 REV124. PFM TEST AND ALL CHK NML.
